# SDR DLM88971787

- Difficulty date: September 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N940DL
- Make and model: Doug MD-88
- Aircraft serial: 49813
- System (JASC): 2120 · Air Distribution System
- Part: Air Distribution
- Part number: 39245431
- Condition: Odor
- Location: Lavatory
- Stage of operation: TO
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING CLIMBOUT WITH ENG ANTI-ICE ON AFT FLT ATT SMELLED SMOKE, WITHIN SHORT TIME LAV SMOKE ALARM CAPT SIDE SOUNDED.  LAV INSP NO SIGN OF SMOKE OR FIRE, WITHIN TWO MINS ALARM SILENCED.  RAN PACKS WITH ENGINES.  PERFORMED AUG VALVE CHECK, NO TROUBLE FOUND.  F/A REPORTED ODOR BUT NO VISIBLE SMOKE
